MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. TRACHEAL TUBE POLAR CLEAR - STH ORAL SOFT SEAL CUFF 6.0MM; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. TRACHEAL TUBE POLAR CLEAR - STH ORAL SOFT SEAL CUFF 6.0MM; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/136/060
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported that after a pre-use check on the product, the customer attempted to deflate the cuff, but was unable to do so.In addition, the customer was also unable to inflate the cuff afterwards.No death or serious injury was reported in connection with this incident.

Brand Name
TRACHEAL TUBE POLAR CLEAR - STH ORAL SOFT SEAL CUFF 6.0MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7848672
Report Number3012307300-2018-03857
Device Sequence Number19118403
Product Code BTR
UDI-Device Identifier15019315021299
UDI-Public15019315021299
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/27/2022
Device Catalogue Number100/136/060
Device Lot Number3485303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1